# SDR YENA2021041500230

- Difficulty date: April 11, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 2640
- Aircraft time: 59,253 hours, 21,297 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cabin Air Sys
- Condition: Odor
- Location: Pass Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1133, MCO-SJU. INFLIGHT REPORTED FUMES FROM MIDDLE TO AFT OF CABIN DURING DESCENT. SLIGHT ODOR IN COCKPIT ON DESCENT. FA STATED FUMES IN REAR OF A/C WAS STRONG; COMPLIED WITH INFO NOTICE 2017-T015F SECTION B. APU PLACED ON MEL 49-10-01A AIRCRAFT OK FOR SERVICE. SUPPLEMENTAL INFORMATION TO FOLLOW.
